# SDR GTIA2021070135836

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 25,724 hours, 11,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Sheared
- Location: Aft Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE AT ZONE K SIREN PIN SHEARED.-R&R AFT MEGAPHONE AT ZONE K IAW SPIRIT AIRLINES EMERG EQUIP LAYOUT DRAWING A320-EMER-EQUIP REV IR.
